Follow
Oktay Duman, Prof. Dr.
Title
Cited by
Cited by
Year
A-statistical convergence of approximating operators
O Duman, MK Khan, C Orhan
Mathematical Inequalities and Applications 6, 689-700, 2003
2172003
Statistical convergence on intuitionistic fuzzy normed spaces
S Karakus, K Demirci, O Duman
Chaos, Solitons & Fractals 35 (4), 763-769, 2008
1662008
Allee effect in a discrete-time predator–prey system
C Celik, O Duman
Chaos, Solitons & Fractals 40 (4), 1956-1962, 2009
1632009
Statistical approximation by positive linear operators
O Duman, C Orhan
Studia Mathematica 161 (2), 2004
1592004
Szász-Mirakjan type operators providing a better error estimation
O Duman, MA Ozarslan
Applied Mathematics Letters 20 (12), 1184-1188, 2007
1112007
Statistical approximation of Meyer-König and Zeller operators based on q-integers
O Dogru, O Duman
Publ. Math. Debrecen 68 (1-2), 199-214, 2006
1062006
Statistical approximation of certain positive linear operators constructed by means of the Chan–Chyan–Srivastava polynomials
E Erkus, O Duman, HM Srivastava
Applied Mathematics and Computation 182 (1), 213-222, 2006
862006
Modified Szász-Mirakjan-Kantorovich Operators Preserving Linear Functions.
O Duman, MA Ozarslan, B Della Vecchia
Turkish Journal of Mathematics 33 (2), 2009
812009
μ-statistically convergent function sequences
O Duman, C Orhan
Czechoslovak mathematical journal 54, 413-422, 2004
762004
Equi-statistical convergence of positive linear operators
S Karakus, K Demirci, O Duman
Journal of Mathematical Analysis and Applications 339 (2), 1065-1072, 2008
692008
Statistical fuzzy approximation by fuzzy positive linear operators
GA Anastassiou, O Duman
Computers & Mathematics with Applications 55 (3), 573-580, 2008
652008
Statistical approximation results for Kantorovich-type operators involving some special polynomials
MA Ozarslan, O Duman, HM Srivastava
Mathematical and Computer Modelling 48 (3), 388-401, 2008
572008
A-statistical extension of the Korovkin type approximation theorem
E Erkus, O Duman
Proceedings of the Indian Academy of Sciences-Mathematical Sciences 115 (4 …, 2005
572005
Towards Intelligent Modeling: Statistical Approximation Theory
GA Anastassiou, O Duman
Springer, Berlin 14, 234 pp., 2011
562011
Better error estimation for Szasz-Mirakjan-Beta operators
O Duman, MA Özarslan, H Aktuğlu
Journal of Computational Analysis & Applications 10 (1), 53-59, 2008
502008
Statistical rates on the multivariate approximation theory
O Duman, E Erkus, V Gupta
Mathematical and Computer Modelling 44 (9), 763-770, 2006
492006
A Baskakov type generalization of statistical Korovkin theory
GA Anastassiou, O Duman
Journal of mathematical analysis and applications 340 (1), 476-486, 2008
482008
A Korovkin type approximation theorem in statistical sense
E Erkus, O Duman
Studia Scientiarum Mathematicarum Hungarica 43 (3), 285-294, 2006
482006
Statistical convergence on timescales and its characterizations
C Turan, O Duman
Advances in Applied Mathematics and Approximation Theory, 57-71, 2013
462013
On the stability analysis of a general discrete-time population model involving predation and Allee effects
H Merdan, O Duman
Chaos, Solitons & Fractals 40 (3), 1169-1175, 2009
442009
The system can't perform the operation now. Try again later.
Articles 1–20